It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Advice on Ultramm please!

Re: Advice on Ultramm please!

[ Back to Messages ]

Message

Posted by beatle on January 22, 2000 at 01:12:57:

In Reply to: Advice on Ultramm please! posted by sparky on January 21, 2000 at 21:07:18:

: I just got put on Ultramm for breakthrough pain today. Was wondering if anyone has had luck with it. My doctor told me it is a Narcotic. I have had Vicodin in the past, but dont know if they are the same or not. I have not had much luck, with a search on the web. Does it make you Dizzy, or give you that "High" feeling. If so, I need avoid taking it at work. Any help would be great

Ultram is a narcotic and related to Vicodin. It can cause dizziness and euphoria. One should not operate a car or dangerous machinery until its effects are known by that person.
beatle1234a@ivillage.com


Follow Ups




All times are GMT -7. The time now is 02:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!